# SDR EE4Y2019080209337

- Difficulty date: August 2, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 49,785 hours, 40,573 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1016 AFT PRESURE BULKHEAD WEB WITH CORROSION BETWEEN STR-26L AND STR-26R, LEVEL. THE MENTIONED WEB WAS REPAIRED IAW BOEING ID#4-4550947395 AND COOPESA E.O. COO-EO-2019-9275-R00
